Main Article Content
Abstract
In the context of the spaces of nonhomogeneous type, in this paper we study a relation between the generalized Stummel class and the generalized Morrey spaces. The stummel class is a class of functions related to local behavior of mapping by fractional integral operators. Meanwhile, the generalized Morrey spaces are classes of functions related to local behavior of Hardy-Littlewood maximal function. Our results employ the doubling condition of functions under consideration.
Keywords
Generalized Stummel class
generalized Morrey spaces
spaces of nonhomogeneous type.
Article Details
How to Cite
Budhi, W. S., Sihwaningrum, I., & Soeharyadi, Y. (2014). GENERALIZED STUMMEL CLASS AND MORREY SPACES OF NONHOMOGENEOUS TYPE. Journal of the Indonesian Mathematical Society, 20(2), 141–147. https://doi.org/10.22342/jims.20.2.187.141-147